MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Extracardiac stimulation (1463); Use of Device Problem (1670)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the product remains in-service.If additional information is received, this report will be updated.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was plugged into the right atrial (ra) port.During implant one month ago, the initial location of the lv lead had stimulation and loss of capture.The lead was repositioned prior to wound closure, where the final location had impedance values of 1890 ohms.The lv lead had now triggered a lead safety switch, as there was high out of range impedance values greater than 2000 ohms.The lead was in unipolar, and the plan was to increase the out of range limit to 3000 ohms.Lead remains in service.No adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7194069
Report Number2124215-2017-22041
Device Sequence Number723046
Product Code NIK
UDI-Device Identifier00802526579813
UDI-Public00802526579813
Combination Product (Y/N)N
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/09/2019
Device Model Number4543
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR